# SDR DALA2020012500595

- Difficulty date: January 24, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 65,711 hours, 48,231 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING & STARTING THE APU & SHUTTING DOWN RIGHT ENGINE WE SMELLED A DIRTY SOCK SMELL WITH SOULE HAZE IN CABIN SHUT DOWN RIGHT PACK & IT DIDN'T GET WORSE BUT DIDN'T GO AWAY. FOUND LEAK COMING FROM RT RUDDER CONTROL PRESSURE LINE . REPLACED LINE C/W NO GO ODI 29-31 SECTION II OPS CK GOOD OK FOR SVC AMM REF 27-20. (LP6898585)
